# SDR ASAA2017122923030

- Difficulty date: December 29, 2017
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 10,912 hours, 3,584 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 39879085
- Part serial: 20390
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 14,963 hours, 4,850 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING TAXI.  LEFT PACK LIGHT EXTINGUISHED ON MASTER CAUTION RESET.  ACFT GROUNDED.   PACK CONTROLLER FAULTS FOR THE LT PACK TCV. REMOVED AND REPLACED THE LT TEMP CONTROL VALVE IAW AMM 21-51-10. OPS CHECKED GOOD.
